HIV/AIDS

Quick Links

Veterans Crisis Line Badge
My healthevet badge

Treatment Complications Images

for Health Care Providers

Treatment Complications

thumbnail image of Drug rashDrug rash

thumbnail image of Drug rashDrug rash

thumbnail image of Drug rash: caused by trimethroprim-sulfamethoxazole (Septra, Bactrim)Drug rash: caused by trimethroprim-sulfamethoxazole (Septra, Bactrim)

thumbnail image of Drug rash: nonnucleoside reverse transcriptase inhibitor associatedDrug rash: nonnucleoside reverse transcriptase inhibitor associated

thumbnail image of Drug reaction: producing full-body erythemaDrug reaction: producing full-body erythema

thumbnail image of Hyperpigmentation: of the tongue (spontaneous) in an HIV-infected woman receiving antiretroviralsHyperpigmentation: of the tongue (spontaneous) in an HIV-infected woman receiving antiretrovirals

thumbnail image of Lipoaccumulation: dorsocervical fat padLipoaccumulation: dorsocervical fat pad

thumbnail image of Lipoatrophy: facial fat lossLipoatrophy: facial fat loss

thumbnail image of Lipoatrophy: fat depletion of legLipoatrophy: fat depletion of leg

thumbnail image of Lipodystrophy syndrome (metabolic syndrome)Lipodystrophy syndrome (metabolic syndrome)

thumbnail image of Nail changes: caused by zidovudineNail changes: caused by zidovudine

thumbnail image of Stevens-Johnson syndromeStevens-Johnson syndrome

Related Resources